Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Public
Life Threatening? No
Write-up: Initial and follow up information has been received from a physician concerning a 15 year old female patient with a seizure disorder of petit mal convulsions, who was vaccinated on 23-JUL-2007, with her first dose of Gardasil (lot# 655620/0171U). Concomitant therapy included LAMICTAL. On 04-SEP-2007, at 10:10 am, the patient experienced flu-like symptoms and myalgia. The patient sought medical treatment, and a lumbar puncture was performed (results not specified). Treatment included MOTRIN, 800mg, STAT, diazepam and LORTAB. On 18-OCT-2007, the events resolved. Physician decided to discontinue the series with Gardasil. The physician considered the events serious as persistent/significant disability or incapacity. Additional information is not expected. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166